| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 243 and 289 mg/dl.The customer was also concerned that the results were erratic.The customer's expected fasting blood glucose test result range is 70 - 129 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 03/29/2018 and open vial date is (b)(6) 2017.Customer stated she tests four times a day.The meter memory was reviewed for previous test result history (time not set): (b)(6).Customer states that her sugar was doing good.Customer states that she run a blood test and got 289/243/278 mg/dl.Customer have only been using this meter since (b)(6) 2017.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 243 and 289 mg/dl.The customer was also concerned that the results were erratic.The customer's expected fasting blood glucose test result range is 70 - 129 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 03/29/2018 and open vial date is (b)(6) 2017.Customer stated she tests four times a day.The meter memory was reviewed for previous test result history (time not set): (b)(6).Memory concerns: customer is concern with the results of (b)(6) 2017.Customer states that her sugar was doing good.Customer states that she run a blood test and got 289/243/278 mg/dl.Customer have only been using this meter since (b)(6) 2017.